Bulletin of the American Mathematical Society

Existence and comparison of eigenvalues of $n$th order linear differential equations

R. D. Gentry and C. C. Travis

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 350-352.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537799

Mathematical Reviews number (MathSciNet)
MR0422747

Zentralblatt MATH identifier
0342.34010

Subjects
Primary: 34B05: Linear boundary value problems
Secondary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Gentry, R. D.; Travis, C. C. Existence and comparison of eigenvalues of $n$th order linear differential equations. Bull. Amer. Math. Soc. 82 (1976), no. 2, 350--352. https://projecteuclid.org/euclid.bams/1183537799


Export citation

References

  • 1. Z. Nehari, Oscillation criteria for second order linear differential equations, Trans. Amer. Math. Soc. 85 (1957), 428-445. MR 19, 415.
  • 2. C. C. Travis, Comparison of eigenvalues for linear differential equations of order 2n, Trans. Amer. Math. Soc. 177 (1973), 363-374. MR 47 #5356.